MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT

NORIS MEDICAL LTD TUFF UNICON IMPLANT; TUFF UNICON DENTAL IMPLANT
Model Number NMCF3713
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Implant Pain (4561)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for lot#9001398 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2025, loss of osseointegration was reported.According to the information, the patient has bruxism.At the event, the patient experienced: pain.Observed during the event: bone loss/mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF UNICON IMPLANT
Common Device Name
TUFF UNICON DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key23025181
Report Number3011390931-2025-00453
Device Sequence Number9701645
Product Code DZE
UDI-Device Identifier07290116153377
UDI-Public07290116153377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMCF3713
Device Catalogue NumberNMCF3713
Device Lot Number9001398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite